skin-hair-icon
Skin colour goes very darker
Skin colour goes very darker day by day. Can i change it permanently white. Because now am working in bihar, here climates very hot. But when i was in kerala skin problems suddenly occurred. But my colour changing Can i go for a laser treatment for face color.
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There can be several causes why your skin would turn dark or you may get pigmentation. Sun tan, overweight, pigmentation disorders like acanthosis nigricans or melasma, nutritional deficiency etc are some conditions. Unless someone examines you, we cannot know the cause. Unless we find out the cause it is difficult and pointless to treat. Please call me or send photos with detailed history using online consult option for examination and proper treatment.,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.